# SDR IPXA2025102734451

- Difficulty date: October 1, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5540
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT BS 880-900, RBL 70, FLOOR SUPPORT CRACKED.  ACCOMPLISHED REPAIR IAW  EO-95420-REQ1 AND VT-MAE EA 757-5330-27-A4177.
